Fioricet withdrawal is responsible for the many symptoms that people experience when they stop taking the drug. These symptoms have been documented as psychological, neurological as well as physical.
According to Dr. Clifford A. Bernstein, M.D, detoxification anesthesiologist, suddenly ceasing to take opiates will result in intolerable feelings of irritableness, extreme sweating, cramping in the abdomen and also diarrhea. These horrible withdrawal symptoms are the main reason that people begin to take these drugs again, states the doctor.
Fioricet falls under the opiate label although it is man-made in a laboratory which makes it less potent than the naturally occurring opiates. But, itís still capable of creating a morphine-like dependence, physically as well as psychologically.
People who are ingesting too much fioricet have to be concerned about the real possibility of having to tolerate withdrawal symptoms.
The common experience is for people to begin to endure withdrawal symptoms after they have stopped taking fioricet. These symptoms appear to be very much like those suffered by people with narcotic withdrawal symptoms.
Some of these symptoms are: anxiety, diarrhea, goose bumps, hallucinations, insomnia, nausea, pain, fever with chills, sweating, tremors and respiratory symptoms.
Those who have taken fioricet a very long time and suddenly stop can experience additional withdrawal symptoms such as: aches and pains, cold symptoms, flu symptoms, headaches, loss of appetite, mood swings and difficulty sleeping.
Fioricet can be taken legitimately to treat chronic pain and mood disorders, but it is also known to be taken recreationally.
Although fioricet doesnít provoke withdrawal symptoms as severe as the narcotics medications do, it can still be a dangerous drug to take for recreational reasons. It hasnít become popular on the streets because when people take too much, they tend to experience seizures and have difficulties sleeping.
Fioricet has shown success in reducing the withdrawal symptoms experienced by people who have taken opiates such as oxycodone and hydrocodone, because itís easier to wean these addicts off of those drugs with fioricet.
When withdrawing from fioricet, patients begin to feel the discomfort that is also experienced by people who are withdrawing from several types of prescription medications including the opiate-based drugs. Patients who have the withdrawal symptoms or overdose on fioricet are in danger of damaging their lungs, hearts, brains, livers and their kidneys. If these people are not under the supervision of professional medical staff, they are in danger of expiring due to their agonizing symptoms.
But if these patients are in a facility where they will receive detoxification treatment with anesthesia, they can come through their withdrawal in a safer manner. Other types of detoxification treatment are less effective because they donít always decrease the unpleasant withdrawal symptoms fioricet creates.
Our company believes that fioricetís withdrawal symptoms are unnecessary and that people can be cured of their fioricet addiction. We use a detoxification procedure that has been proven to decrease peopleís dependence on fioricet and also alleviates the withdrawal symptoms.